MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BM11G X3.5 ASP MAC; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BM11G X3.5 ASP MAC; INSTRUMENT, BIOPSY
Catalog Number TJM4011
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
1 ev with 10 pcs of lot: 0001560431 (1 pc with presence of foreign body; small plastic particles) is rejected.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a1801.Patient problem code: f26.H10: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10 : one photo was provided.We were unable to definitively confirm the presence of debris.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.No issues or failures regarding debris were recorded as a result of the quality inspection of the finished good assembly.A failure could not be confirmed, as a result a root cause could not be determined.Awareness training was performed with the manufacturing team in an effort to raise awareness.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
JAMSHIDI (TJ) NEEDLE BM11G X3.5 ASP MAC
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_old
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21274328
Report Number1625685-2025-00008
Device Sequence Number20850898
Product Code KNW
UDI-Device Identifier10885403044588
UDI-Public(01)10885403044588(11)240322(17)290228(10)0001560431
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTJM4011
Device Lot Number0001560431
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown